# SDR FDEA202106021432

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 43,843 hours, 18,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B FLAP L/E NOSE GOT A DENT AT RIB17 5". ACCOMPLISHED THE DENTED AREA REPAIR I.A.W. A300-600 SRM 57-50-00-201, PARA. 4H, P. 230-  234, FIG. 208.  THIS IS CAT. B REPAIR I.A.W. A300-600 SRM 57-50-00-201, P. 202 AND SRI 57-50-00-201 IIR 57-50-  00-2-  001-00, PARA. 3.A, P. 201-204.
